# SDR R61A201608270541

- Difficulty date: August 27, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 33,174 hours, 20,688 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: MS3533843
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND ROLL SPOILER NR 3 ACTUATOR GROUND STRAP HARDWARE CORRODED AT WING ATTACH POINT.  MAINTENANCE R & R HARDWARE ON NR 3 ACTUATOR GROUND STRAP IAW AMM 27-62-01, PN MS35338-43.  MAINTENANCE PROJECT NR 639RW-628RW, ITEM 3146 FOR WORK PERFORMED.  AIRCRAFT REMAINS TILL COMPLETION.
